Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

10317

Juan Bosco Romero Marquez and O. P. Lossers
The American Mathematical Monthly
Vol. 103, No. 10 (Dec., 1996), p. 906
DOI: 10.2307/2974623
Stable URL: http://www.jstor.org/stable/2974623
Page Count: 1
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
906
    906